# SDR MWEA080034

- Difficulty date: February 20, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N910ME
- Make and model: Boeing 717-200
- Aircraft serial: 55174
- Aircraft time: 13,729 hours, 7,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT EXTERIOR EMERGENCY LIGHTS ARE NOT ILLUMINATING.  REMOVED AND REPLACED EMERGENCY BATTERY PACK.
